Brain fog/nausea without sexual side effects? 10+ years after beginning to take finasteride?

hi, i’m wondering if anyone experiences the known cognitive side effects of finasteride without experiencing the sexual side effects? and also, if it’s common to begin experiencing side effects 10 or more years after beginning to take finasteride?

i experience brain fog and nausea regularly, and i’m trying to figure out if it’s because of finasteride.

i have taken finasteride for about 15 years, and i still take it. i never experienced any side effects whatsoever until about 3 or 4 years ago, when i began to experience the brain fog (it sort of feels like there’s a tightness in my temples) and the nausea.

i also suffer from seasonal allergies, and i’m allergic to dust mites. brain fog/nausea is of course a symptom of that, so that’s a possibility. i also drink often and smoke weed occasionally.

caffeine seems to make the brain fog and nausea worse.

do y’all think it’s likely or unlikely that my symptoms are due to finasteride? any knowledge or advice would be appreciated. thanks!

1 Like

All I can say is please get the finasteride you have and bin it and never use again.

Finasteride inhibits neurosteroids in the brain and CNS critcal for your well being this has been well documented. I’m 100% certain any long time users will suffer defects in in the brain- it is simply poison.

1 Like

Further proves how dangerous this stuff is many other people develop sides effects years after using this stuff, I will tell you right now that brain fog you have will turn into many other problems if you don’t get off that poison soon. That’s already a sign your body will get worse. I’m not sure if tapering will help coming off but don’t use that stuff anymore.

Yeah, if you search the forum plenty of people have reported only getting brain side effects.

I took it for 20;years on and off, sides climbed and I have the works, my advice would be to immediately stop taking it. Each time I stopped and restarted nee sides appeared at the time I want aware of PFS. Tapering may help. Good luck